# SDR HNAA2013032900191

- Difficulty date: March 29, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 51,328 hours, 56,708 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Part serial: 871161
- Condition: Failed
- Location: Propeller Heat
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROPS AT 1050, EMERGENCY LIGHTS FLICKER WHEN ENGINE NR 2, BLADES 1 AND 3 ARE HEATING.  R & R, R2 BRUSH BLOCK IAW 61-10-11.  GROUND RAN ACFT.  OPS CHECKED GOOD. OK FOR SERVICE.
